<  Back to the Polytechnique Montréal portal

Progressive hedging-based metaheuristics for stochastic network design

T. G. Crainic, Xiaorui Fu, Michel Gendreau, W. Rei and S. W. Wallace

Article (2011)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/17044/
Journal Title: Networks (vol. 58, no. 2)
Publisher: Wiley
DOI: 10.1002/net.20456
Official URL: https://doi.org/10.1002/net.20456
Date Deposited: 18 Apr 2023 15:12
Last Modified: 18 Apr 2023 15:12
Cite in APA 7: Crainic, T. G., Fu, X., Gendreau, M., Rei, W., & Wallace, S. W. (2011). Progressive hedging-based metaheuristics for stochastic network design. Networks, 58(2), 34-44. https://doi.org/10.1002/net.20456

Statistics

Dimensions

Repository Staff Only

View Item View Item